# SDR DL72W991802

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2809W
- Make and model: Boeing 727247
- Aircraft serial: 20581
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Condition: Failed
- Location: Nr 1
- Component: HG180U279
- Stage of operation: CL
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AFTER T/O CAPTAINS MACH INDICATOR DISPLAYED AN OFF FLAG.  ALSO, CAPTAINS ALTIMETER HAD A STANDBY FLAG ALSO NEITHER TRANSPONDER DISPLAYED MODE C TO ATL.  REPLACED NR 1 CADC CHECKED NORMAL.
